# SDR GTIA2023091637485

- Difficulty date: September 16, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A320*
- Aircraft serial: 7135
- Aircraft time: 24,889 hours, 10,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSISST BOTTLE REQUIRES SERVICING-SERVICED R1 DOOR IAW AMM 52-10-00.
